MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA PEDICLE SCREW ENH. POLY-AXIAL PEDICLE SCREW - CANNULATED 7X50MM; SPINE PEDICLE SCREW

MEDACTA INTERNATIONAL SA PEDICLE SCREW ENH. POLY-AXIAL PEDICLE SCREW - CANNULATED 7X50MM; SPINE PEDICLE SCREW
Catalog Number 03.52.339
Health Effect - Clinical Code Pain (1994)
Date of Event 11/06/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2018; lot 1820890: 100 items manufactured and released on 21 jun 2018; expiration date: 2023-06-03.No anomalies found related to the problem.To date, 34 items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in complaining of pain and the surgeon stated he was displeased with the screw placement.A 7x50mm screw was removed and replaced with a 6x50mm screw after about 1 month from the primary.The surgeon didn't use the myspine guides in primary.

Brand Name
PEDICLE SCREW ENH. POLY-AXIAL PEDICLE SCREW - CANNULATED 7X50MM
Common Device Name
SPINE PEDICLE SCREW
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8137078
Report Number3005180920-2018-00972
Device Sequence Number194995
Product Code NKB
UDI-Device Identifier07630030857775
UDI-Public07630030857775
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K141988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/03/2023
Device Catalogue Number03.52.339
Device Lot Number1820890
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2018
Initial Report FDA Received Date12/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR